# SDR FDEA201401080069

- Difficulty date: January 8, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 9,391 hours, 5,114 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Part number: 647520201
- Part serial: 8022
- Condition: Inoperative
- Location: Hyd System
- Part time: 46,302 hours, 31,919 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENROUTE AT FL370, WATCHED GREEN HYD RESERVOIR LEVEL DROP TO RED DOT.  COMPLIED WITH QRH.   LOSS OF GREEN SYS DID NOT REACH RED DOT IN YELLOW BAND.  DURING LANDING, REPORTED THAT GREEN SYS RETURNED TO HAT BAND AREA.  RAN GREEN HYD SYSTEM & OPERATED FLIGHT CONTROLS.  GREEN SYS MAINTAINED 3000 PSI PRESSURE & DID NOT LOSE FLUID QTY.  REMOVED AND REPLACED GREEN HYDRAULIC RESERVOIR QTY TRANSMITTER IAW MM 29-31-11-04. OPS AND LEAK CHECKED GOOD. RESTORED FREE FALL MECHANISM TO NORMAL OPERATING CONDITION. IAW MM 32-33-00-02.
